# SDR SWAA2025032495945

- Difficulty date: February 13, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 57,118 hours, 34,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER CHORD AT MID CABIN BS696; BS704 RBL63 WL208. MARKED <[01] REMOVED CORROSION IN MULTIPLE AREAS AREAS BS695 RBL63 WL 208 BLEND WAS .080'X.070'X.003; BS696 RBL63 WL 208 WAS .009'X.007'X.003'; BS704 RBL63 WL 208 WAS 1'X.080'X.004'; BS 706 RBL63 WL 208 WAS 1.1'X.070'X.005'. BLENDS WERE OUT OF LIMITS DUE TO MORE THAN 3 FASTENERS IN A GROUP OF 10 REMOVED IAW SRM 53-40-13-1A-1 FIGURE 103 DETAIL F. DEPTH GAUGE ID ATS1225 DUE 07/2025 AND MAINTENANCE WAS ACCOMPLISHED ON STEPS 1-5 AND FAULT#TTG8Q00YSN0V; [02] VERIFIED RII ITEMS COMPLETE; [03] TASK COMPLETE.
